# SDR SWAA2014041427093

- Difficulty date: March 30, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 67,686 hours, 63,545 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C33815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SKIN CUT OUT LOWER AFT CORNER UNDER THRESHOLD PLATE CRACKED AT BS 348.  REPAIRED SKIN IAW EA & SWA EA.
